Jump to content

I feel like I am back in tolerance WD


Recommended Posts

The last couple of days I have noticed that although I don't have much in the way of pronounced, definable side effects, I just don't feel well.

 

Now that I think about it this is exactly how I felt toward the end of my time on clonazepam and especially when I was tapering.

 

I don't really have a headache or depression or anxiety, I just feel restless and cranky and my body feels achy and sluggish.

 

I wonder if this is a good sign? It seems like my symptoms peaked at around 2 months off of the drug and since then I have been getting the windows and waves, and now I am back to just having that overall "icky" feeling that I had toward the end of last year. I know this stuff is unpredictable but I'm hoping that me feeling like I was coming off the drug as opposed to being slammed with a clear set of symptoms might be a step in the right direction.

 

Anyone have any input?

Link to comment
Share on other sites

That actually sounds like you're doing really well!!!  I would be celebrating!  I know it's hard to when you don't feel good, but to have no definable symptoms?  That sounds fantastic!
Link to comment
Share on other sites

Hi FloridaGuy!

Yeah I would tend to agree with Maranatha in that it sounds like you are doing well.

Those vague, achy and restless feeling are normal (but a pain!) and should diminish.

 

Glad to hear you aren't experiencing full blown anxiety or depression  :thumbsup:

All my best

Link to comment
Share on other sites

Thanks cwj and Maranatha.

 

Funny, but not 30 minutes after I posted this I started feeling better. Went to my motorcycle class tonight and I was joking around with the instructor and the other students! Even made friends with a couple of people. One of the girls seemed kinda interested in me too ;)

 

Man, this stuff is bizarre. Feel terrible one minute then good the next. Then you spend several days feeling "eh". At least the windows are coming regularly and when I have side effects that I can put my finger on they don't last for long.

 

Here's to healing everyone!

Link to comment
Share on other sites

[03...]
Hang in there Floridaguy  :) I'm right there with you....I had been doing well with the taper  - then bam - woke up a shaky mess this morning. But it will pass....hope you're feeling better today  :thumbsup:
Link to comment
Share on other sites

FloridaGuy,

 

These withdrawal symptoms can change faster than a runway model can change her clothes, or a politician can change their mind!  :D

Link to comment
Share on other sites

FloridaGuy,

 

These withdrawal symptoms can change faster than a runway model can change her clothes, or a politician can change their mind!  :D

 

Yea, and it seems like the farther I get along in my healing the faster they can change. I'm taking all of this as a good sign since it would seem to me that this is my body getting closer to adjusting to being "normal" again.

 

Another thing I might have touched on but never elaborated on was the fact that most mornings I wake up feeling bleh. I try to lay in bed and go back to sleep since I feel fine when I am asleep, but it usually only results in more tossing and turning making me feel worse. Once I am finally able to pull myself out of bed I usually feel better within about 30 minutes after my blood is flowing and even better when I get a little caffeine in my system.

Link to comment
Share on other sites

×
×
  • Create New...